# SDR DALA2022042903031

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,049 hours, 22,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 DTE, ER/A 598917-14 LIGHTNING STRIKE DAMAGE. CORRECTIVE ACTION: REF ERA 598917-14 REF ORG. (2211278)
